MedElevator Войти в исследования
← Поиск публикаций

DOI 10.2310/7750.2013.12085

Медицинская библиотека · Journal of cutaneous medicine and surgery · 2013

Doxycycline-induced cutaneous inflammation with systemic symptoms in a patient with acne vulgaris.

Weinstein Miriam, Laxer Ronald, Debosz Joanna, Somers Gino

Клинический случайСтатьяПеревод в очереди

Аннотация

BACKGROUND

Doxycycline is a commonly prescribed antibiotic for the treatment of acne vulgaris. Often preferred to other tetracyclines due to a safer and milder side-effect profile, doxycycline is more frequently prescribed as a treatment of this common condition.

OBJECTIVE

To present a case report of a young patient who developed skin eruptions over the extremities; myalgias; fatigue; swelling involving the face, hands, and feet; headache; and mood changes after 2 years of using doxycycline. She promptly developed similar symptoms after a rechallenge with doxycycline 1 year later.

RESULTS/

CONCLUSION

This important finding will make practitioners more vigilant to the side effects of this medication despite its current safety profile and regardless of the time that a patient is using it.

Для цитирования: Weinstein Miriam, Laxer Ronald, Debosz Joanna, Somers Gino. Doxycycline-induced cutaneous inflammation with systemic symptoms in a patient with acne vulgaris.. Journal of cutaneous medicine and surgery. 2013. DOI: 10.2310/7750.2013.12085.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.